# SDR FDEA201107192808

- Difficulty date: July 19, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 454
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT LBL 25 HAS BROKEN OFF LUGS AT STA 454.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I,   REMOVED SEAT TRACK STA 440- 470 LBL 25 IAW SRM 53-40-02,  FABRICATED REPAIR ANGLES IAW SRM 53-00-52 FIG 201.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-21-01,  INSTALLED REPAIR PARTS IAW SRM 51-40-02.  MAJOR REPAIR.
